# SDR UIEA2010060600028

- Difficulty date: June 6, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 105,405 hours, 21,130 cycles
- Engine: Ge CF650*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO LOADING AT DOV; MX FOUND DAMAGE TO THE MAIN DECK FLOORBOARD AT BS 1080, RBL 45. THE DAMAGE TO THE MD FLOORBOARD PANEL AT BS1080, RBL45 AIS S FOLLOWS: THE DAMAGE IS ABOUT 7 INCHES LONG AND ABOUT .5 INCH WIDE, AND .2500 INCH DEEP. (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, INITIATE REPETITIVE DVIS AT EVERY 5 FC AND PERMANENT REPAIR PRIOR TO/OR WITHIN 750 FH AFTER PART 1.)
